The MacWilliams identity for m-spotty weight enumerators of linear codes over finite fields


Ozen M., Siap V.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.4, pp.1000-1004, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2010.12.048
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1000-1004

Abstract

Some of the error control codes are applied to high speed memory systems using RAM chips with either 1-bit I/O data (b = 1) or 4-bit I/O data (to = 4). However, modern large-capacity memory systems use RAM chips with 8, 16, or 32 bits of I/O data. A new class of codes called m-spotty byte error codes provides a good source for correcting/detecting errors in those memory systems that use high-density RAM chips with wide I/O data (e.g. 8, 16, or 32 bits). The MacWilliams identity provides the relation of weight distribution of a code and that of its dual code. The main purpose of this paper is to present a version of the MacWilliams identity for m-spotty weight enumerators of linear codes over arbitrary finite fields. (C) 2010 Elsevier Ltd. All rights reserved.